# SDR VNAA202508280063

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R14261S2401
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA TRUNNION BODIES CORRODED ON L/H FLS 24.00 AND 65.50 REQUIRE FABRICATION.   VENDOR FABRICATED 2EA TRUNNION BODIES (FLS 24.00 AND 65.50), AS REQUIRED IAW MHIRJ SNIEO 601R14261 IDENTIFIER S23 REFERENCE CERTIFICATE OF CONFORMANCE PO# 5-47809 INVOICE #3292-0. COMPLIED WITH 6-7 OF MHIRJ SNIEO 601R14261 IDENTIFIER S23 ON 2EA NEWLY FABRICATED TRUNNION BODIES. REFERENCE BARCODE HR539559 FOR INSTALLATION"
